Research Repository

A Bayesian approach to sequential meta‐analysis

Spence, Graeme, Steinsaltz, D and Fanshawe, TR (2016) A Bayesian approach to sequential meta‐analysis. Statistics in Medicine, 35 (29). pp. 5356-5375. ISSN 0277-6715

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Bayesian sequential meta-analysis; error rates; heterogeneity
Subjects: Current > FOR Classification > 0104 Statistics
Current > FOR Classification > 1199 Other Medical and Health Sciences
Current > Division/Research > Institute for Health and Sport
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 11 Jul 2019 00:46
Last Modified: 11 Jul 2019 00:46
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar